# SDR UALA2010071202478

- Difficulty date: July 12, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 50,125 hours, 13,961 cycles
- Engine: Pwa PW2037
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Part number: 471111172
- Part serial: 73
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT GEN DROPPED OFF LINE AND APU POWERING LT BUSS HAD L IDG OIL LEVEL MESSAGE.  SERVICED LT IDG WITH 2 QTS OIL.  RECONNECTED AND RAN ENGINE.  IDG OPS OK, HAS HISTORY OF OIL SERVICE.  DRIVE LIGHT CAME ON THEN WE DISCONNECTED DRIVE.  REPLACED LT ENGINE IDG FUEL OIL HEAT EXCHANGER, OPS CK'S AND LEAK CK GOOD.  NO MSGS.
